MathSciNet Relay Station
MathSciNet bibliographic data
MR572308 46L05 (46L55)
Olesen, Dorte; Pedersen, Gert K. On a certain $C\sp{\ast} $-crossed product inside a $W\sp{\ast} $-crossed product. Proc. Amer. Math. Soc. 79 (1980), no. 4, 587–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement